# SDR ASAA2023030642267

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,562 hours, 1,022 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 EEC C1 FAULT WITH CORRELATED FAULT CODE 73245152 'ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMODATION TEST FAILED (SINGLE CHANNEL.)'. GROUNDED - YES. PER B737-9 FIM G73-20-00-810-856 NO SCHEDULED MAINT TASKS SHOW/ #2 ENGINE CORRELATED MSG 73245152 NO LONGER SHOWS, INTERMITTENT FAULT.
